| Model Number |
0998-00-0800-53 |
| Medical Device Problem Codes |
Inability to Auto-Fill (1044); No Device Output (1435); Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use the cardiosave intra-aortic balloon pump (iabp) experienced a gas loss in iab circuit alarm.Patient involvement.No harm is reported.The getinge field service engineer (fse) was dispatched to evaluate the unit.It was reported that gas loss message was confirmed in logs.Fse found also logs related to fiber optic module and autofill failure.To address issue fiber optic module was replaced.Unit passed all functional and safety tests performed.Unit cleared for use.
Additional Manufacturer Narrative
Event site name: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.